Medication recalled due to fear of drug injuries

by fpw | November 4th, 2010

November 4, 2010

Will your medication making you sick? That’s what some people are afraid of when they hear about massive recalls of medication they take every day.

According to Reuters, Pfizer is recalling more medication because patients may fear drug injuries as a result of treatment with the medication.

Lipitor, an increasingly popular Pfizer drug, is being recalled because patients report that the medication has an odd odor upon opening it. Authorities say the odd odor is the result of a chemical used to treat the pallets the medications are stored and transported on.

The medication has been recalled so that the chemical does not cause drug injuries to patients taking Lipitor.

Read more.

Have you ever suffered drug injuries because of a prescription medication? Tell the drug injury lawyers at Ferrer, Poirot & Wansbrough Attorneys at Law about it.